MAUDE Adverse Event Report: ARTHREX, INC. DYNANITE STAPLE DRILL BIT, CAL, 2.0; BIT, DRILL

ARTHREX, INC. DYNANITE STAPLE DRILL BIT, CAL, 2.0; BIT, DRILL
Model Number DYNANITE® STAPLE DRILL BIT, CAL, 2.0
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that the tip of the ar-8717d-02 drill bit broke off during use.The sales rep reported all fragments were fully retrieved and the case was completed as planned.

Brand Name
DYNANITE STAPLE DRILL BIT, CAL, 2.0
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11626978
Report Number1220246-2021-02835
Device Sequence Number3015007
Product Code HTW
UDI-Device Identifier00888867326200
UDI-Public00888867326200
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDYNANITE® STAPLE DRILL BIT, CAL, 2.0
Device Catalogue NumberAR-8717D-02
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/07/2021
Patient Sequence Number1